advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Ipswich, Suffolk, United Kingdom:

I am asking this question on behalf of somebody who employed a person as a long distance lorry driver and spent a long time behind the wheel of a HGV truck. He has recently been diagnosed with type 2 diabetes and also takes Istin 10 mg per day which he has been on for some time. Are there any side effects from taking Istin and having types 2 diabetes?

Answer:

Istin (amlodipine) may be associated with hyperglycemia. I'd suggest that the driver be sure to discuss whether there is a continuing need for this medication with his physician, or whether an alternate medication might be appropriate to try.

JTL

DTQ-20030216104101
Original posting 5 Apr 2003
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:44
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.